# SDR 97ZZZX91

- Difficulty date: November 27, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N61404
- Make and model: Hughes 269C
- Aircraft serial: 0010
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Fuel Sender
- Part number: 774000190
- Condition: Arm Bent
- Location: Main Fuel Tank
- Part time: 980 hours
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOTS MADE PRECAUTIONARY LANDING DUE TO ILLUMINATION OF LOW FUEL LIGHT.  AFTER INVESTIGATION, FOUND THAT THE FUEL SENDER FLOAT CONTACTED THE LOW FUEL SENDING UNIT NOT ALLOWING THE FLOAT TO DROP ANY FURTHER,THEREFORE, THE GAUGE CONTINUED TO READ APPROX 8 GALLONS.  AFTER REMOVAL, FOUND SENDING UNIT ARM BENT.
